Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

59 Publications


2024 | Published | Journal Article | IST-REx-ID: 18173 | OA
Glas J. 2024. Rational points on complete intersections of cubic and quadric hypersurfaces over Fq(t). Journal of the London Mathematical Society. 110(4), e12991.
[Published Version] View | Files available | DOI | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 8682 | OA
Browning TD, Boudec PL, Sawin W. 2023. The Hasse principle for random Fano hypersurfaces. Annals of Mathematics. 197(3), 1115–1203.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 9034 | OA
Wilsch FA. 2023. Integral points of bounded height on a log Fano threefold. International Mathematics Research Notices. 2023(8), 6780–6808.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2023 | Draft | Preprint | IST-REx-ID: 18294 | OA
Glas J. Complete intersections of cubic and quadric hypersurfaces over Fq(t). arXiv, 2306.02718.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2023 | Submitted | Preprint | IST-REx-ID: 19054 | OA
Faisant L. Motivic distribution of rational curves and twisted products of toric varieties. arXiv, 2302.07339.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 13180 | OA
Browning TD, Lyczak J, Sarapin R. 2023. Local solubility for a family of quadrics over a split quadric surface. Involve. 16(2), 331–342.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 13973 | OA
Lyczak J. 2023. Order 5 Brauer–Manin obstructions to the integral Hasse principle on log K3 surfaces. Annales de l’Institut Fourier. 73(2), 447–478.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 14245 | OA
Horesh T, Nevo A. 2023. Horospherical coordinates of lattice points in hyperbolic spaces: Effective counting and equidistribution. Pacific Journal of Mathematics. 324(2), 265–294.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 12313 | OA
Verzobio M. 2023. Some effectivity results for primitive divisors of elliptic divisibility  sequences. Pacific Journal of Mathematics. 325(2), 331–351.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 12427 | OA
Balestrieri F. 2023. Some remarks on strong approximation and applications to homogeneous spaces of linear algebraic groups. Proceedings of the American Mathematical Society. 151(3), 907–914.
[Preprint] View | DOI | Download Preprint (ext.) | WoS
 

2023 | Published | Journal Article | IST-REx-ID: 12916 | OA
Bonolis D, Browning TD. 2023. Uniform bounds for rational points on hyperelliptic fibrations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze. 24(1), 173–204.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 13091 | OA
Browning TD, Sawin W. 2023. Free rational curves on low degree hypersurfaces and the circle method. Algebra and Number Theory. 17(3), 719–748.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 14717 | OA
Horesh T, Karasik Y. 2023. Equidistribution of primitive lattices in ℝn. Quarterly Journal of Mathematics. 74(4), 1253–1294.
[Published Version] View | Files available | DOI | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 18179 | OA
Guilloux A, Horesh T. 2023. p-adic directions of primitive vectors. Publications mathématiques de Besançon - Algèbre et Théorie des nombres. 2023, 85–107.
[Published Version] View | Files available | DOI | arXiv
 

2022 | Published | Journal Article | IST-REx-ID: 10765 | OA
Cao Y, Huang Z. 2022. Arithmetic purity of the Hardy-Littlewood property and geometric sieve for affine quadrics. Advances in Mathematics. 398(3), 108236.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2022 | Submitted | Preprint | IST-REx-ID: 10788 | OA
Wilsch FA. Integral points of bounded height on a certain toric variety. arXiv, 2202.10909.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2022 | Published | Journal Article | IST-REx-ID: 9199 | OA
Browning TD, Horesh T, Wilsch FA. 2022. Equidistribution and freeness on Grassmannians. Algebra & Number Theory. 16(10), 2385–2407.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2022 | Published | Journal Article | IST-REx-ID: 9364 | OA
Bonolis D. 2022. On the size of the maximum of incomplete Kloosterman sums. Mathematical Proceedings of the Cambridge Philosophical Society. 172(3), 563–590.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2022 | Published | Journal Article | IST-REx-ID: 17058
Shute AL. 2022. On the leading constant in the Manin-type conjecture for Campana points. Acta Arithmetica. 204(4), 317–346.
[Preprint] View | Files available | DOI | arXiv
 

2022 | Draft | Preprint | IST-REx-ID: 18293 | OA
Glas J, Hochfilzer L. On a question of Davenport and diagonal cubic forms over Fq(t). arXiv, 2208.05422.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

department=TiBr

Search

Filter Publications

Display / Sort

Citation Style: ISTA Annual Report

Export / Embed